Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Are these symptoms common of bleeding normal for 2 days and 3rd day a clear discharge ? I have a implanon implant

I have had the implanon implant in now for almost three years it is due to be changed in 5 weeks this week is the only week that i have had bleeding 2 days of normal bleeding 1 day it was old and brown but on the 3rd day i had a clear discharge is this normal considering it is nearly time for a new implant? Thank You
Asked On : Sat, 19 Mar 2011
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
welcome to healthcaremagic
Actualy You may have brown discharge in the middle of your cycle when you are ovulating. it is quite common. It probably also smells bad, sort of fishy.
It could also happen right after your period, when you are getting ''cleaned out''
It is really common to have extremely painful cramps with IUDs. I would suggest having it taken out if you want to the cramping to stop. It may cause you to develop ovarian cysts.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor